| Model Number |
1005357H |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the mid left anterior descending (mlad) artery.The whisper guide wire (gw) was being used in the procedure with a non-abbott imaging catheter.Resistance occurred when attempting to remove the imaging catheter from the whisper gw and the gw separated in half.Both parts of the gw were simply removed with the imaging catheter as a single unit.Another whisper gw was used to continue the procedure.There was no adverse patient effect.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.